# SDR VNAA0510022

- Difficulty date: October 25, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 3,346 hours, 3,304 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Pax Door Seal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING AN FAA RAMP CHECK, THE INSPECTOR DISCOVERED DAMAGE TO THE PASSENGER DOOR SEAL STRIKER.  THE AIRCRAFT WAS FERRIED TO CAK.  MAINTENANCE PERFORMED A TYPE II REPAIR IAW REO 601R-53-22-033.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
